RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sergienko, Valentin Ivanovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:161
Abstract pages:341
Full texts:131
Member of the Russian Academy of Sciences
Doctor of chemical sciences (1989)
Birth date: 18.08.1944

http://www.mathnet.ru/eng/person45491
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. V. I. Sergienko, “A criterion for the $p$-solubility of finite groups”, Mat. Zametki, 9:4 (1971),  375–383  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 216–220

2006
2. V. A. Akulichev, A. F. Andreev, S. V. Gaponov, V. Yu. Glushchenko, Yu. N. Zhuravlev, V. I. Sergienko, L. V. Keldysh, V. B. Timofeev, “In memory of Viktor Grigor'evich Lifshits”, UFN, 176:5 (2006),  567–568  mathnet; Phys. Usp., 49:5 (2006), 547–548  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020